Asymptotics of the Solutions of Second-Order Differential Equations with Regularly and Rapidly Varying Nonlinearities
- 4 Downloads
We establish conditions for the existence of a class of monotone solutions of the second-order differential equations with regularly and rapidly varying nonlinearities and the asymptotic representations of these solutions as t ↑ ω (ω ≤ + ∞).
Unable to display preview. Download preview PDF.
- 3.V. M. Evtukhov and V. M. Khar’kov, “Asymptotic representations of solutions of essentially nonlinear second-order differential equations,” Differents. Uravn.,43, No. 9, 1311–1323 (2007).Google Scholar
- 4.A. G. Chernikova, “Asymptotics of rapidly varying solutions of second-order differential equations with rapidly varying nonlinearity,” Visn. Odes. Nats. Univ. Mat. Mekh.,20, No. 2, 56–68 (2015).Google Scholar
- 7.V. M. Evtukhov, Asymptotic Representations of the Solutions of Nonautonomous Ordinary Differential Equations [in Russian], Doctoral-Degree Thesis (Physics and Mathematics), Odessa (1997).Google Scholar
- 8.V. M. Evtukhov, “On the solutions of nonautonomous systems of quasilinear differential equations vanishing at infinity,” Differents. Uravn.,39, No. 4, 441–452 (2003).Google Scholar
- 9.V. M. Evtukhov and A. M. Samoilenko, “Conditions for the existence of solutions of real nonautonomous systems of quasilinear differential equations vanishing at a singular point,” Ukr. Mat. Zh.,62, No. 1, 52–80 (2010); English translation:Ukr. Math. J.,62, No. 1, 56–86 (2010).MathSciNetCrossRefGoogle Scholar